# SDR USAA050871

- Difficulty date: July 13, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fusleage
- Part time: 17,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 4 INCHES BY 5 FEET, TOP OF BEAM FRAME 66 THROUGH FRAME 69.  REPLACED FLOORBEAM AND A SPLICE PART PER SRM 51-72-11.  (M)
